# SDR 251TR0003

- Difficulty date: July 12, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 29,444 hours, 24,332 cycles
- System (JASC): 2210 · Autopilot System
- Part: Vane
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Reference DMI #0707002.  Auto pilot V/S mode reverts to LVL change uncommanded.  Alpha vane replaced.  See item #1 log page 09871, test C/W I/A/W ch. 22-11-381, ops chk. good.  This clears DMI 0707002.  Placard removed.
